# SDR AALA201906289019

- Difficulty date: June 27, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 59,110 hours, 22,182 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LANDING GEAR FAULT MESSAGE DISPLAYED. EMERGENCY WAS NOT DECLARED. FLIGHT RETURNED TO DEPARTURE WITHOUT FUTHER INCIDENT.  MAINTENANCE TROUBLESHOT PER TSM 32-31-00-810-820-A AND REPLACED SENSOR 29GA PER AMM 32-31-73 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
